# SDR AALA20040201

- Difficulty date: February 6, 2004
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N354AA
- Make and model: Boeing 767323
- Aircraft serial: 24035
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: 4l Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA  EMERGENCY EXIT INDICATOR LENS AT LOWER AFT DOOR 4L IS DAMAGED.  REPLACED EMERGENCY EXIT INDICATOR AT LOWER AFT 4L DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
